PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 2 | 117-123
Tytuł artykułu

A classification of certain submanifolds of an S-manifold

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A classification theorem is obtained for submanifolds with parallel second fundamental form of an 𝑆-manifold whose invariant f-sectional curvature is constant.
Rocznik
Tom
54
Numer
2
Strony
117-123
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-03-25
poprawiono
1990-03-15
Twórcy
  • Departamento de Algebra, Computación, Geometría y Topología, Facultad de Matemáticas, Universidad de Sevilla, Apartado de Correos 1.160, 41080 Sevilla, Spain
  • Departamento de Algebra, Computación, Geometría y Topología, Facultad de Matemáticas, Universidad de Sevilla, Apartado de Correos 1.160, 41080 Sevilla, Spain
  • Departamento de Algebra, Computación, Geometría y Topología, Facultad de Matemáticas, Universidad de Sevilla, Apartado de Correos 1.160, 41080 Sevilla, Spain
Bibliografia
  • [1] D. E. Blair, Geometry of manifolds with structural group U(n) × O(s), J. Differential Geom. 4 (1970), 155-167.
  • [2] D. E. Blair, On a generalization of the Hopf fibration, An. Ştiinţ Univ. 'Al. I. Cuza' Iaşi 17 (1) (1971), 171-177.
  • [3] D. E. Blair, G. D. Ludden and K. Yano, Differential geometric structures on principal toroidal bundles, Trans. Amer. Math. Soc. 181 (1973), 175-184.
  • [4] J. Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geom. 5 (1971), 333-340.
  • [5] I. Hasegawa, Y. Okuyama and T. Abe, On p-th Sasakian manifolds, J. Hokkaido Univ. Ed. Sect. II A 37 (1) (1986), 1-16.
  • [6] M. Kobayashi and S. Tsuchiya, Invariant submanifolds of an f-manifold with complemented frames, Kôdai Math. Sem. Rep. 24 (1972), 430-450.
  • [7] S. Tanno, Sasakian manifolds with constant ψ-holomorphic sectional curvature, Tôhoku Math. J. 21 (1969), 501-507.
  • [8] K. Yano, On a structure defined by a tensor field f of type (1,1) satisfying f³ + f = 0, Tensor 14 (1963), 99-109.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv54z2p117bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.